If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: First International Symposium on Domain Decomposition Methods for Partial Differential Equations. by Roland Glowinski, Gene H. Golub, Gérard A. Meurant, Jacques Périaux
Review by: J. H. B.
Mathematics of Computation
Vol. 53, No. 188 (Oct., 1989), p. 775
DOI: 10.2307/2008749
Stable URL: http://www.jstor.org/stable/2008749
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
775
    775